# SDR 2001FA0000493

- Difficulty date: October 23, 2001
- Submitted: November 8, 2001
- Operation: General aviation
- Aircraft: N3511C
- Make and model: Cessna 170B
- Aircraft serial: 26554
- Engine: Cont O300*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05121411
- Condition: Cracked
- Location: Fuselage
- Part time: 2,246 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED AT LOWER RIGHT CORNER WHERE STEERING CABLE PULLEY BRACKET ATTACHES.
